MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X54MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X54MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical devices: item number 00801802802 item name femoral head sterile product do not resterilize 12/14 taper lot # 64455813; item number 00811400210 item name femoral stem 12/14 neck taper ext.Offset size 2 130 mm stem length lot # 64441079.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record of the bearing identified no deviations or anomalies during manufacturing.Operative notes were not provided; xrays were provided and reviewed by a healthcare professional.Ap pelvis film demonstrates a right total hip arthroplasty with cement fixation of the acetabular cup.Superior and likely posterior dislocation of the right femoral head.No signs of loosening, wear or radiolucency.No fracture.It was reported that the patient's blood alcohol level was 0.3 (severe intoxication) at the time of the fall which may have contributed to the reported event, however a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.  multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 04435.
 
Event or Problem Description
It was reported patient underwent a revision procedure approximately nine months post implantation due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
ACT ARTIC E1 HIP BRG 28X54MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11831541
Report Number0001825034-2021-01490
Device Sequence Number19878678
Product Code LPH
UDI-Device Identifier00880304485051
UDI-Public(01)00880304485051(17)230410(10)012620
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2023
Device Model NumberN/A
Device Catalogue NumberEP-200150
Device Lot Number012620
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient Weight98